Vol. 96, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A simple genus one knot with incompressible spanning surfaces of arbitrarily high genus

Richard F. Gustafson

Vol. 96 (1981), No. 1, 81–98
Abstract

The following theorem is proved. There exists a simple genus one knot with incompressible spanning surfaces of arbitrarily high genus.

Mathematical Subject Classification 2000
Primary: 57M25
Milestones
Received: 10 October 1979
Published: 1 September 1981
Authors
Richard F. Gustafson